# SDR DALA1100190186

- Difficulty date: December 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 67,357 hours, 9,810 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS FROM ROW 332 AND AFT BOTH SIDES ARE INOPERATIVE. MX REPLACED THE BATTERY AND CHARGER M9010.  SYS OPS IS NORMAL.
